Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 12, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 11, 2011, 8:07 PM CDT for Decatur County, Kansas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 8:07 PM CDT (01:07 UTC)
- Expired
- May 11, 2011, 8:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Decatur County, KS
The radar
The Goodland radar (KGLD), 110 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 8:30 PM CDT | HAIL 1 | Oberlin, KS | ALSO REPORTING SOME STREET FLOODING IN TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 4:52 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
097 WUUS53 KGLD 120107 SVRGLD KSC039-120145- /O.NEW.KGLD.SV.W.0012.110512T0107Z-110512T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GOODLAND KS 807 PM CDT WED MAY 11 2011 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN DECATUR COUNTY IN NORTHWEST KANSAS... * UNTIL 845 PM CDT * AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OBERLIN...AND WAS MOVING NORTHWEST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... OBERLIN AND TRAER. THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 73 AND 85. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 205 AND 221. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA. && LAT...LON 3994 10072 3998 10045 3974 10041 3970 10061 TIME...MOT...LOC 0107Z 154DEG 10KT 3976 10053 WIND...HAIL 60MPH 1.00IN $$ LOCKHART
2 follow-up statements
108 WWUS53 KGLD 120129 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 829 PM CDT WED MAY 11 2011 KSC039-120145- /O.CON.KGLD.SV.W.0012.000000T0000Z-110512T0145Z/ DECATUR KS- 829 PM CDT WED MAY 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN DECATUR COUNTY UNTIL 845 PM CDT... AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OBERLIN...AND WAS MOVING NORTH AT 25 MPH. LOCATIONS IMPACTED INCLUDE... TRAER. THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 73 AND 85. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 205 AND 221. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3994 10072 3998 10045 3974 10041 3970 10061 TIME...MOT...LOC 0130Z 165DEG 22KT 3983 10049 WIND...HAIL 60MPH 1.00IN $$ LOCKHART
135 WWUS53 KGLD 120143 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 743 PM MDT WED MAY 11 2011 KSC039-120153- /O.EXP.KGLD.SV.W.0012.000000T0000Z-110512T0145Z/ DECATUR KS- 843 PM CDT WED MAY 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DECATUR COUNTY WILL EXPIRE AT 745 PM MDT/845 PM CDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3994 10072 3998 10045 3974 10041 3970 10061 TIME...MOT...LOC 0143Z 165DEG 22KT 3991 10052 $$ LOCKHART
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 7:01 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, May 11, 7:01 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 601 PM MDT WED MAY 11 2011 .SHORT TERM (TONIGHT-FRIDAY)... 253 PM MDT WED MAY 11 2011 TONIGHT THE SHORT WAVE TROUGH WILL CONTINUE TO MOVE NORTHEAST INTO THE CWA. MODELS ARE COMING INTO BETTER AGREEMENT IN REGARD TO THE LOCATION OF THE DRY AIR...MOVING IT THROUGH THE EASTERN THIRD OF THE CWA DURING THE EVENING. AREAS TO THE WEST WILL CONTINUE TO HAVE CHANCES FOR RAINFALL AS 700MB OMEGA...500MB VORTICITY...AND MOISTURE WRAP AROUND THE LOW. THE QUESTION IS HOW FAR WILL THE MOISTURE WRAP AROUND BEFORE DISSIPATING AS THE LOW MOVES EAST. MODELS SEEMED TO AGREE WITH THE PLACEMENT OF THE MOISTURE BEHIND THE DRY AIR WHEN COMPARING 850MB MODEL DEW POINTS...SO AM FAIRLY CONFIDENT WITH THE CURRENT FORECAST. SOME AREAS MAY HAVE A BREAK IN THE RAINFALL AS THE DRY AIR MOVES IN...WHICH SHOULD END AS LIFT AND MOISTURE MOVE IN BEHIND THE DRY AIR. THUNDERSTORMS WILL OCCUPY THE EASTERN TWO THIRDS OF THE CWA...ROUGHLY ALONG AND EAST OF A LINE FROM KIT CARSON TO BENKLEMEN WHERE THE BEST INSTABILITY AND LOWEST CIN WILL BE LOCATED. THUNDERSTORMS WILL TRANSITION TO SHOWERS DURING THE EVENING HOURS. WINDS WILL INCREASE BEHIND THE SURFACE LOW AS IT MOVES NORTHEAST DUE TO A STRENGTHENING PRESSURE GRADIENT...WITH THE STRONGEST WINDS OVER EASTERN COLORADO. THURSDAY THE TROUGH WILL RESIDE OVER THE CWA AND BEGIN TO TURN SOUTHEAST. WRAP AROUND MOISTURE AND LIFTING AT 700MB AND 500MB WILL CONTINUE THROUGH THE DAY. CURRENTLY HAVE LOWEST CHANCES IN THE SOUTH DUE TO UNCERTAINTY OF ENOUGH WRAP AROUND MOISTURE MAKING IT TO THE SOUTHERN PARTS OF THE CWA DESPITE THE ADEQUATE LIFTING IN PLACE. BEST INSTABILITY WILL HAVE MOVED OVER THE EASTERN ROW OF COUNTIES WHICH MAY LEAD TO SOME ISOLATED THUNDERSTORMS DURING THE LATE MORNING AND AFTERNOON. THE STRONG WINDS WILL MOVE EAST FOLLOWING THE EXITING SURFACE LOW AS THE GRADIENT BEHIND THE LOW MAINTAINS ITS STRENGTH. THE WINDS WILL LIKELY MEET ADVISORY CRITERIA DURING THE DAY...BUT WILL WAIT TO ISSUE UNTIL THE SEVERE WEATHER THREAT FOR THIS AFTERNOON IS OVER. THURSDAY NIGHT THE TROUGH WILL HAVE MOVED EAST OF THE CWA. HAVE CHANCES FOR RAINFALL OVER THE EASTERN HALF OF THE CWA AS WRAP AROUND MOISTURE MAY STILL BE ABLE TO MOVE INTO THOSE AREAS. AS THE NIGHT PROGRESSES THE CHANCES DECREASE TOWARD THE EAST. WINDS WILL EASE FROM THE DAY...BUT WILL STILL BE BREEZY. FRIDAY NORTHERLY FLOW WILL MOVE OVER THE CWA. WINDS WILL INCREASE SOME FROM THE NIGHT TIME...BUT SHOULD BE BELOW ADVISORY CRITERIA. WINDS SPEEDS WILL BECOME LIGHT FRIDAY NIGHT. HIGH TEMPERATURES THROUGH THE PERIOD WILL BE COOLEST THURSDAY...THEN WARMER ON FRIDAY. LOWS WILL BE THE COOLEST FRIDAY NIGHT...DROPPING INTO THE UPPER 30S. .LONG TERM (SATURDAY-WEDNESDAY)... 253 PM MDT WED MAY 11 2011 WINDY AND DRY CONDITIONS THROUGH THE PERIOD EXCEPT FOR A POSSIBILITY OF PRECIP. IN THE EAST ON SUNDAY AND THE ENTIRE AREA FOR WEDNESDAY. THE ECMWF IS NOW IN AGREEMENT WITH THE GFS REGARDING THE DEVELOPMENT OF THE NORTHERN LOW...HAVING IT MOVE SOUTHEAST THROUGH KANSAS BY SUNDAY. THIS IS CONTRARY TO THE PREVIOUS RUN WHICH STILL HAD THE LOW ABSORBED INTO THE TROUGH OVER THE WEST COAST...SIMILAR TO THE CURRENT UKMET. THE DISAGREEMENT BETWEEN THE TWO CONCERNS THE SPEED OF THE LOW. THE GFS IS TRENDING SLOWER WITH THE NORTHERN LOW THAN THE PREVIOUS RUN. HOWEVER THE CURRENT ECMWF IS MIRRORING THE PREVIOUS GFS RUN. THE GFS MEMBERS ARE SPLIT BETWEEN THE CURRENT GFS AND THE CURRENT ECMWF. WINDS WILL INCREASE DURING THE WEEKEND AHEAD OF THE APPROACHING LOW AS IT MOVES SOUTH...AFFECTING MAINLY THE EASTERN HALF OF THE CWA. AS THE NORTHERN LOW MOVES OVER KANSAS SUNDAY...HAVE PLACED SLIGHT CHANCES IN THE EAST DUE TO LIFTING AND A JET STREAK MOVING IN WITH THE LOW. MONDAY AND TUESDAY THE WINDS WILL CONTINUE TO BE BREEZY...BUT MAINLY OVER THE WESTERN HALF OF THE CWA AS A STRONG PRESSURE GRADIENT LAYS OVER THE AREA BETWEEN THE HIGH PRESSURE FOLLOWING THE EXITING LOW AND THE LOW AHEAD OF THE TROUGH OVER THE WEST COAST. REGARDING THE TROUGH OVER THE WEST COAST...MODELS AND PREVIOUS RUN COMPARISONS CONTINUE TO AGREE WITH PLACING IT OVER THE COAST SUNDAY AND MOVING IT ON SHORE TUESDAY. BOTH ECMWF HAVE A SHORT WAVE TROUGH OVER THE FOUR CORNERS AREA WEDNESDAY. WEDNESDAY A SHORT WAVE TROUGH MOVES THROUGH THE CWA. HAVE PLACED SLIGHT CHANCES IN FORECAST AS A RESULT. TEMPERATURES THROUGH THE PERIOD HAVE BEEN TRENDING COOLER...DUE TO THE MOVEMENT OF THE NORTHERN LOW AS IT PROGRESSES SOUTH. HIGHS WILL WARM FROM THE UPPER 50S AND MID 60S SATURDAY TO THE MID 60S TO NEAR 70 BY WEDNESDAY. LOWS WILL BE THE COOLEST ON SUNDAY NIGHT...WITH VALUES IN THE UPPER 30S TO LOWER 40S. JTL && .AVIATION... 535 PM MDT WED MAY 11 2011 CURRENTLY SHOWERS AND THUNDERSTORMS ARE DEVELOPING ALONG A WARM FRONT LOCATED JUST SOUTH OF INTERSTATE 70. STORMS ARE MOVING NORTH OF THE WARM FRONT. HAVE HAD SHOWERS AND THUNDERSTORMS MOVE OVER KGLD...REMAINING SCATTERED IN NATURE. KGLD WILL LIKELY SEE AN END TO THE THUNDERSTORM POSSIBILITIES WITHIN THE NEXT HOUR OR SO. KEPT VCTS IN UNTIL 2Z AS HRRR HAS SOME MU CAPE UNTIL THEN. KMCK WILL HAVE THE POSSIBILITY FOR THUNDERSTORMS THROUGH 3Z UNTIL THE CAPE MOVES TO THE EAST. OTHERWISE BOTH SITES WILL SEE RAIN SHOWERS THROUGH THE NIGHT AS THE MOISTURE WRAPS AROUND THE SURFACE LOW MOVING NORTHEAST. KGLD MAY SEE A BREAK IN THE RAINFALL DURING THE EVENING...AS THE DRY AIR MOVES IN...BUT STILL NOT CERTAIN ENOUGH TO INCLUDE IT IN THE TAF. CEILINGS WILL BE IN THE MVFR RANGE...WITH KMCK SEEING LIFR FOR A SHORT TIME. OTHERWISE WINDS WILL CONTINUE TO BE WINDY AS A TIGHT PRESSURE GRADIENT REMAINS IN PLACE. STRONG WINDS SHOULD KEEP THE FOG AT BAY...BUT MAY HAVE SOME REDUCED VISIBILITIES DURING THE EARLY MORNING FOR KMCK DUE TO THE ABUNDANCE OF MOISTURE. JTL && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, May 11, 6:18 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1041 AM MDT WED MAY 11 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-121215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1041 AM MDT WED MAY 11 2011 /1141 AM CDT WED MAY 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE NORTHWARD ACROSS THE AREA AND INCREASE IN COVERAGE. SOME STORMS WILL BE SEVERE WITH LARGE HAIL...STRONG WINDS...AND ISOLATED TORNADOES POSSIBLE THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WILL CONTINUE THURSDAY...BUT THE STORMS WILL NOT BE SEVERE. HOWEVER...SOME STORMS WILL PRODUCE DANGEROUS CLOUD TO GROUND LIGHTNING. STRONG NORTHWEST WINDS OF 25 TO 40 MPH MAY DEVELOP BY THURSDAY MORNING...MAKING TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE AND LIGHTWEIGHT VEHICLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, May 11, 6:26 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
526 PM MDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 3 N BURLINGTON 39.35N 102.27W
05/11/2011 E1.00 INCH KIT CARSON CO TRAINED SPOTTER
REPORT RECEIVED VIA ESPOTTER SYSTEM.
&&
50Local storm report, May 11, 6:38 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
538 PM MDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG BURLINGTON 39.31N 102.27W
05/11/2011 KIT CARSON CO LAW ENFORCEMENT
POWER POLES REPORTED DOWN IN BURLINGTON BY SHERIF
DISPATCH.
&&
DRLocal storm report, May 11, 6:43 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
543 PM MDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 5 N BURLINGTON 39.38N 102.27W
05/11/2011 E0.88 INCH KIT CARSON CO TRAINED SPOTTER
&&
DRSpecial weather statement, May 11, 7:10 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
610 PM MDT WED MAY 11 2011
COZ090-120045-
YUMA COUNTY-
610 PM MDT WED MAY 11 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...
AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR IDALIA...MOVING NORTH AT 15 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
&&
LAT...LON 3980 10248 3987 10221 3959 10211 3957 10218
3957 10236
TIME...MOT...LOC 0011Z 161DEG 11KT 3965 10226
LOCKHARTLocal storm report, May 11, 7:13 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
613 PM MDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 14 N COLBY 39.60N 101.06W
05/11/2011 M1.00 INCH RAWLINS KS NWS EMPLOYEE
&&
50Special weather statement, May 11, 7:29 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
629 PM MDT WED MAY 11 2011
KSZ002-NEZ080-120100-
HITCHCOCK-RAWLINS-
729 PM CDT WED MAY 11 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS AND HITCHCOCK
COUNTY IN SOUTHWEST NEBRASKA...
AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BLAKEMAN...MOVING NORTHWEST AT 30 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
&&
LAT...LON 3972 10084 3969 10118 3997 10141 4000 10141
4001 10132 4008 10132 4008 10101
TIME...MOT...LOC 0029Z 146DEG 26KT 3982 10111
LOCKHARTThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:29 PM CDT | Special Weather Statement | GLD | Rawlins | 31 min |
| May 11, 8:26 PM CDT | Special Weather Statement | GLD | Cheyenne | 34 min |
| May 12, 3:50 AM CDT | Wind Advisory | GLD | Cheyenne, Logan, Rawlins, Sherman, Thomas, Wallace | 15 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.